# SDR ASAA0590110

- Difficulty date: June 6, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK, FOUND CORROSION ON FORWARD CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE.  REPAIRED IAW SRM 51-40-02.  (M)
